Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 149, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 12, 2019, 9:02 PM MDT for 4 counties in Nebraska. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2019, 9:02 PM MDT (03:02 UTC)
- Expired
- Jul 12, 2019, 9:38 PM MDT
- In force
- 36 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Arthur County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 94 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 9:13 PM MDT | TSTM WND GST 63 | 9 Sw Hershey, NE | WIND GUST RECORDED ON AUTOMATED WEATHER STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 7:00 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2983 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 2033 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
443
WUUS53 KLBF 130302
SVRLBF
NEC005-101-111-117-130400-
/O.NEW.KLBF.SV.W.0149.190713T0302Z-190713T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1002 PM CDT Fri Jul 12 2019
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southeastern Arthur County in west central Nebraska...
Northeastern Keith County in southwestern Nebraska...
Northwestern Lincoln County in southwestern Nebraska...
Southern McPherson County in west central Nebraska...
* Until 1100 PM CDT/1000 PM MDT/.
* At 1002 PM CDT/902 PM MDT/, severe thunderstorms were located along
a line extending from 14 miles east of Arthur to 17 miles north of
Sarben to 11 miles northeast of Keystone to near Kingsley Dam,
moving east at 40 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Sutherland, Hershey, Paxton, Sarben, Keystone, Sutherland Reservoir
State Recreation Area, Kingsley Dam, Coker, O'Fallons, Nevens,
Broganville, Big Bald Hill, Bucktail Lake, Diamond Bar Lake and
Birdwood.
This includes the following highways...
Highway 61 between mile markers 96 and 103.
Highway 92 between mile markers 134 and 138.
Highway 97 between mile markers 1 and 24.
Interstate 80 in Nebraska between mile markers 147 and 169.
Highway 83 between mile markers 93 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4125 10182 4139 10156 4145 10151 4157 10154
4147 10075 4126 10065 4104 10108
TIME...MOT...LOC 0302Z 285DEG 35KT 4149 10142 4142 10139 4136 10146
4128 10165
HAIL...0.75IN
WIND...70MPH
$$
Buttler2 follow-up statements
187
WWUS53 KLBF 130327
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1027 PM CDT Fri Jul 12 2019
NEC005-101-111-117-130400-
/O.CON.KLBF.SV.W.0149.000000T0000Z-190713T0400Z/
Arthur NE-Keith NE-Lincoln NE-McPherson NE-
1027 PM CDT Fri Jul 12 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM
CDT/1000 PM MDT/ FOR SOUTHEASTERN ARTHUR...NORTHEASTERN KEITH...
NORTHWESTERN LINCOLN AND SOUTHERN MCPHERSON COUNTIES...
At 1027 PM CDT/927 PM MDT/, severe thunderstorms were located along a
line extending from 11 miles west of Tryon to 15 miles southwest of
Ringgold to near Sutherland to near Sarben, moving southeast at 35
mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Sutherland, Hershey, Paxton, Sarben, Keystone, Sutherland Reservoir
State Recreation Area, Kingsley Dam, Coker, O'Fallons, Nevens,
Broganville, Big Bald Hill, Bucktail Lake, Diamond Bar Lake and
Birdwood.
This includes the following highways...
Highway 61 between mile markers 96 and 103.
Highway 92 between mile markers 134 and 138.
Highway 97 between mile markers 1 and 24.
Interstate 80 in Nebraska between mile markers 147 and 169.
Highway 83 between mile markers 93 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4125 10182 4139 10156 4145 10151 4157 10154
4147 10075 4126 10065 4104 10108
TIME...MOT...LOC 0327Z 292DEG 30KT 4152 10117 4140 10103 4121 10108
4112 10124
HAIL...0.75IN
WIND...70MPH
$$
Buttler067
WWUS53 KLBF 130338
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1038 PM CDT Fri Jul 12 2019
NEC005-101-111-117-130347-
/O.CAN.KLBF.SV.W.0149.000000T0000Z-190713T0400Z/
Arthur NE-Keith NE-Lincoln NE-McPherson NE-
1038 PM CDT Fri Jul 12 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ARTHUR...
NORTHEASTERN KEITH...NORTHWESTERN LINCOLN AND SOUTHERN MCPHERSON
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM
MDT/ for southwestern and west central Nebraska.
Remember, a Severe Thunderstorm Warning still remains in effect for
most of Lincoln county through 1130 PM CDT.
LAT...LON 4125 10182 4139 10156 4145 10151 4157 10154
4147 10075 4126 10065 4104 10108
TIME...MOT...LOC 0336Z 285DEG 35KT 4150 10105 4138 10091 4119 10096
4110 10112
$$
ButtlerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 5:36 PM MDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jul 12, 5:36 PM MDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service North Platte NE 636 PM CDT Fri Jul 12 2019 .SHORT TERM...(This evening through Saturday night) Issued at 319 PM CDT Fri Jul 12 2019 The main concern for the near-term is the chance of thunderstorms tonight and again on Saturday night. For tonight, Thunderstorms will likely start across the northwest Sandhills over the next couple hours. Thunderstorms will become widespread by mid-evening before moving to the east. Sufficient instability (CAPE values over 3000 J/kg) will help to support severe storms across the central Sandhills and into north central Nebraska. Strong winds will be the primary threat as thunderstorms develop into a MCS overnight. Heavy rainfall leading to localized flooding will also be a concern. Up to an inch to 1.5 inches is possible across portions of the region. For Saturday, dry conditions return for the daytime. Thunderstorm chances return on Saturday evening. At this time, the severe risk remains low with the best locations to see thunderstorms north of a line from Lisco to Spencer. Any thunderstorms that develop are expected to remain isolated. Will continue to monitor the environment heading into tomorrow which in turn will give us a better idea about the severe risk for Saturday evening. Hot temperatures will also continue into tomorrow with highs in the low to mid 90s. Heat indices in the mid to upper 90s should be expected and extra precautions taken if one must be outdoors on Saturday. .LONG TERM...(Sunday through Friday) Issued at 319 PM CDT Fri Jul 12 2019 Heading into Sunday, dry weather is expected early with some isolated chances of thunderstorms across the northwest. Thunderstorms are not expected to be severe and will only last a hour or two before dissipating. For the beginning of next week (Monday through Wednesday), a fairly redundant pattern sets up across western and north central Nebraska. Dry conditions prevail during the days with evening and overnight thunderstorms possible. Thunderstorms are expected to be tied mostly to diurnal heating developing late afternoon and early evening. Thunderstorms may become enhanced overnight as the nocturnal jet intensifies; however, most thunderstorms are expected to dissipate overnight. Severe risk is uncertain at this time, but fully expect at least a stronger storm or two with these evening thunderstorms. Small hail and gusty winds will be the primary threats. Localized flooding due to intense rainfall will also be possible. Beyond Wednesday, upper level ridging sets up across the central US bringing a return to surface high pressure over the region. Drier weather will return on Thursday lasting through the end of the week. The other major concern headed into the extended period is the continued very hot temperatures. High temperatures will be solidly in the 90s through next Friday. Heat indices will also rise into the mid to upper 90s. A few isolated locations across north central Nebraska may even see heat index values approach 100 degrees. At this time no headlines are expected, but stay tuned to later forecasts as we get a better handle on temperatures next week. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 632 PM CDT Fri Jul 12 2019 VFR conditions will continue across western Nebraska for the next 24 hours. The main aviation concern will be the thunderstorm develop this evening and overnight. Recent satellite and radar imagery shows thunderstorms developing over the Nebraska Panhandle. These are expected to make their way into western Nebraska this evening and overnight and affect both terminals. Any thunderstorms that do develop will be capable of reducing visibility to below 3SM with gusty and erratic winds. The thunderstorm activity should move east of the terminals shortly after 06z Saturday. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Kulik LONG TERM...Kulik AVIATION...Thorne
Hazardous weather outlook, Jul 12, 2:29 PM MDT, 6 hours 33 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 329 PM CDT Fri Jul 12 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-132030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 329 PM CDT Fri Jul 12 2019 /229 PM MDT Fri Jul 12 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. There is a slight risk for severe thunderstorms across the outlook area. The primary hazards are damaging winds, isolated large hail, and frequent lightning. Also, locally moderate to heavy rainfall will be possible across portions of northern Nebraska with thunderstorms resulting in localized flooding and rises on streams and rivers. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Peak heat indices in the mid to upper 90s are expected during the mid to late afternoon hours Saturday. Afternoon and evening thunderstorms are possible again Saturday through Wednesday. While the risk of severe weather is low this weekend, the risk is uncertain Monday and beyond. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and evening. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Roberg
In the hours before
Special weather statement, Jul 12, 8:20 PM MDT, 42 minutes before
Special Weather Statement National Weather Service North Platte NE 820 PM MDT Fri Jul 12 2019 NEZ022-056>058-069-130245- Deuel-Chase-Perkins-Garden-Keith- 820 PM MDT Fri Jul 12 2019 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PERKINS...KEITH... NORTHERN CHASE...SOUTHEASTERN GARDEN AND EASTERN DEUEL COUNTIES... At 819 PM MDT, radar indicated strong thunderstorms were located along a line extending from Brule to 11 miles southwest of Grant. Movement was northeast at 40 mph. Wind gusts of 50 to 55 mph and nickel size hail are possible with these storms. Locations impacted include... Ogallala, Grant, Brule, Madrid, Venango, Elsie, Lemoyne, Keystone, Roscoe, Kingsley Dam, Eagle Gulch Campground, Clear Creek State Wildlife Management Area, Brandon, Megeath, Broganville, Otter Creek Campground, Lake View Campground, Wild Horse Spring and Belmar. This includes the following highways... Highway 61 between mile markers 48 and 106. Highway 92 between mile markers 122 and 138. Interstate 80 in Nebraska between mile markers 109 and 141. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4138 10147 4062 10136 4060 10204 4130 10206 TIME...MOT...LOC 0219Z 235DEG 33KT 4110 10187 4070 10183 Thorne/Buttler
Local storm report, Jul 12, 8:30 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT FRI JUL 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST OGALLALA 41.13N 101.72W
07/12/2019 E55 MPH KEITH NE TRAINED SPOTTER
SPOTTER REPORTS WIND GUSTS RANGING FROM 50 TO 60 MPH IN
OGALLALA.
&&
CBUTTLERSpecial weather statement, Jul 12, 8:32 PM MDT, 30 minutes before
Special Weather Statement National Weather Service North Platte NE 832 PM MDT Fri Jul 12 2019 NEZ004-022-023-094-130330- Sheridan-Grant-Western Cherry-Garden- 832 PM MDT Fri Jul 12 2019 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CHERRY... WESTERN GRANT...NORTHEASTERN GARDEN AND SOUTHEASTERN SHERIDAN COUNTIES... At 832 PM MDT, radar indicated strong thunderstorms were located along a line extending from near Ellsworth to 15 miles southwest of Ashby. Movement was east at 20 mph. Wind gusts of 50 to 55 mph and nickel size hail are possible with these storms. Locations impacted include... Ellsworth, Hyannis, Ashby, Watson Lake, Patterson Lake, Dipping Vat Meadow, Finnegan Lake, Swede Lake, Britton Lake, Kincaid Lake, Kennedy Lake, Wild Horse Flats, Mother Lake, Bingham, Wolf Hill, Dominick Lake and Jerry Lake. This includes the following highways... Highway 250 between mile markers 1 and 6. Highway 2 between mile markers 109 and 146. Highway 61 between mile markers 142 and 153, and between mile markers 159 and 160. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4236 10197 4181 10163 4174 10229 4211 10248 TIME...MOT...LOC 0232Z 250DEG 16KT 4209 10229 4188 10217 Thorne/Buttler
Special weather statement, Jul 12, 8:44 PM MDT, 18 minutes before
Special Weather Statement National Weather Service North Platte NE 944 PM CDT Fri Jul 12 2019 NEZ035-036-057>059-130345- Arthur-McPherson-Perkins-Lincoln-Keith- 944 PM CDT Fri Jul 12 2019 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ARTHUR... PERKINS...KEITH...WESTERN LINCOLN AND SOUTHWESTERN MCPHERSON COUNTIES... At 944 PM CDT/844 PM MDT/, radar indicated strong thunderstorms were located along a line extending from near Keystone to near Madrid. Movement was northeast at 35 mph. Wind gusts of 50 to 55 mph and nickel size hail are possible with these storms. Locations impacted include... Ogallala, Grant, Sutherland, Hershey, Paxton, Wallace, Madrid, Elsie, Dickens, Sarben, Lemoyne, Keystone, Sutherland Reservoir State Recreation Area, Roscoe, Kingsley Dam, Grainton, Coker, O'Fallons, Nevens and Broganville. This includes the following highways... Highway 61 between mile markers 55 and 110. Highway 92 between mile markers 132 and 138. Interstate 80 in Nebraska between mile markers 123 and 164. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4140 10102 4071 10095 4071 10175 4140 10183 TIME...MOT...LOC 0244Z 233DEG 30KT 4129 10161 4087 10157 Thorne/Buttler
Special weather statement, Jul 12, 8:46 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service North Platte NE
846 PM MDT Fri Jul 12 2019
NEZ022-023-035-130345-
Grant-Arthur-Garden-
846 PM MDT Fri Jul 12 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ARTHUR...SOUTHERN GRANT
AND CENTRAL GARDEN COUNTIES...
At 846 PM MDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles northeast of Lisco to 12 miles
southwest of Arthur. Movement was northeast at 20 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
these storms.
Locations impacted include...
Oshkosh, Arthur, Lisco, Crescent Lake National Wildlife Refuge,
Haythorn Lake, Rackett, Dogtown Flats, Lena, Sand Puddin Lake, Deer
Lake, Cogill Lake, McKeag, Calora, Richardson Lake, Jensen Lake,
Green Lake, Bucktail Lake, Bourquim Hill, Three Mile Lake and Velma.
This includes the following highways...
Highway 61 between mile markers 111 and 141.
Highway 92 between mile markers 165 and 177.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4174 10264 4174 10226 4183 10143 4140 10144
4140 10264
TIME...MOT...LOC 0246Z 240DEG 15KT 4157 10252 4147 10190
Thorne/ButtlerLocal storm report, Jul 12, 8:54 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
954 PM CDT FRI JUL 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 1 W OGALLALA 41.13N 101.74W
07/12/2019 M63 MPH KEITH NE AWOS
MEASURED AT THE OGALLALA AIRPORT.
&&
CBUTTLERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:29 PM MDT | Special Weather Statement | LBF | Garden | 31 min |
| Jul 12, 6:52 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 53 min |
| Jul 12, 7:02 PM MDT | Special Weather Statement | LBF | Garden | 43 min |
| Jul 12, 7:44 PM MDT | Special Weather Statement | LBF | Deuel | 46 min |
| Jul 12, 7:46 PM MDT | Special Weather Statement | LBF | Garden | 44 min |
| Jul 12, 8:18 PM MDT | Special Weather Statement | LBF | Arthur | 27 min |
| Jul 12, 8:20 PM MDT | Special Weather Statement | LBF | Keith, Perkins | 25 min |
| Jul 12, 8:32 PM MDT | Special Weather Statement | LBF | Grant | 58 min |
| Jul 12, 8:44 PM MDT | Special Weather Statement | LBF | Keith, Perkins | 61 min |
| Jul 12, 8:46 PM MDT | Special Weather Statement | LBF | Arthur, Garden | 59 min |
| Jul 12, 9:17 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker, Logan, McPherson and 1 more | 58 min |
| Jul 12, 9:34 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Lincoln, Logan, McPherson | 56 min |
| Jul 12, 10:06 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Custer, Hooker, Lincoln, Logan and 2 more | 54 min |
| Jul 12, 10:40 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Garfield, Loup and 1 more | 65 min |
| Jul 12, 11:01 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 59 min |
| Jul 12, 11:20 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Garfield, Holt, Keya Paha, Loup, Rock | 55 min |
| Jul 12, 11:52 PM MDT | Special Weather Statement | LBF | Custer | 38 min |
| Jul 12, 11:56 PM MDT | Areal Flood Advisory | LBF | Custer | 4 hr |
| Jul 13, 12:10 AM MDT | Special Weather Statement | LBF | Garfield, Holt, Rock, Wheeler | 50 min |
| Jul 13, 12:22 AM MDT | Areal Flood Advisory | LBF | Custer | 4 hr |
| Jul 13, 12:39 AM MDT | Special Weather Statement | LBF | Holt, Wheeler | 21 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.